... panic attack I've ever had. Since that time, I have been having panic attacks every day. Is this a result of mixing the two medications, or did I psych myself out thinking it might not be good to mix them?
I think you psyched yourself out a bit. The interaction can cause central nervous system and respiratory depression (decreased heart rate and breathing) but don't think it would cause a panic attack. To read about the interactions for these two meds go to: https://www.drugs.com/interactions-check.php?drug_list=2221-0,527-263
Hope this helps,
Never take MORE than prescribed with the tramadol and you should be ok. It is typically very HIGH doses of tramadol that cause seizure, as in my case. And by high dose I took about 4 times my prescribed dose, which led to serotonin syndrome and a seizure. At two, which is a normal dose, along with half a soma, seizure is rather unheard of. Don't fret and get your good night's sleep:)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 9 Mar 2012 • 3 answers
Posted 4 Jan 2013 • 3 answers
Generalized Anxiety Disorder - I have a question about meds. I have GAD's with panic disorder and I?
Posted 19 Mar 2013 • 1 answer
Posted 5 Jun 2013 • 4 answers
Posted 15 Sep 2016 • 0 answers